Alert archive / New Jersey / Coastal Flood Advisories in 2008
Coastal Flood Advisory 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Sep 25, 2008, 4:44 AM EDT for 7 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania. It took effect at Sep 25, 2008, 5:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2008, 4:44 AM EDT (08:44 UTC)
- In effect from
- Sep 25, 2008, 5:00 PM EDT
- Expired
- Sep 26, 2008, 2:11 AM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 36 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Sep 24, 4:08 PM EDT, 12 hours 36 minutes earlier.
Area forecast discussion, Sep 24, 4:08 PM EDT, 12 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT WED SEP 24 2008
.SYNOPSIS...
HIGH PRESSURE OFF THE NEW ENGLAND COAST WILL MOVE NORTHEAST INTO
THE CANADIAN MARITIMES TONIGHT. DEEPENING LOW PRESSURE OFF THE
CAROLINA COAST WILL MOVE WEST TONIGHT THEN ONSHORE OVER THE
CAROLINAS LATER THURSDAY. THE LOW AND EASTERLY FLOW AHEAD OF IT
WILL BRING STEADY RAINS AND GUSTY WINDS TO THE COAST THURSDAY AND
THURSDAY NIGHT. ANOTHER LOW WILL MOVE NORTHWARD WELL OUT TO SEA
THIS WEEKEND AND KEEP UNSETTLED WEATHER FOR OUR AREA.
&&
.NEAR TERM /THROUGH TONIGHT/...
ONLY THE BEGINNING OF THE NEAR TERM WILL HAVE, WHAT IS LEFT OF, THE
NICE WEATHER. IT HAS BEEN A GOOD STRETCH OF DRY WEATHER WITH TODAY
BEING THE 11TH DAY OF NO RAIN AT PHILADELPHIA. THE DRY WEATHER
WILL SOON BE OVER THROUGH. THE FRINGES OF THE UPCOMING STORM ARE
SHOWN ON THE VISIBLE SATELLITE PICTURES WHICH SHOW CIRRUS BANKED
TO THE SOUTH. THIS WILL MOVE NORTHWARD OVERNIGHT, BUT THERE SHOULD
BE ENOUGH COOLING EARLY TO BRING THE LOW TEMPERATURES EARLY
TONIGHT AND A NON-DIURNAL TREND WAS PLACED IN THE GRIDS ALONG WITH
EARLY LOW WORDING IN THE ZONES. INCREASING CLOUDS AND WINDS AFTER
MIDNIGHT WILL BRING HUMID AIR AND WARMER TEMPERATURE BY DAWN.
CHANCE POPS ARE IN THE FORECAST FOR AFTER MIDNIGHT FOR THE
DELMARVA AND SRN NJ.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
THE HEART OF THE UPCOMING STORM WILL OCCUR DURING THE SHORT TERM.
STEADY RAINS WILL PROGRESS FROM SOUTHEAST TO NORTHWEST ACROSS THE
FORECAST AREA THURSDAY AND THE RAINS WILL BE MODERATE OR BRIEFLY
HEAVY AT TIMES. A BRISK NE WIND WILL DEVELOP ACROSS THE AREA WITH
STRONGER WINDS EXPECTED AT THE SHORE. A WINDS ADVISORY WILL BE
ISSUED WITH THIS FORECAST PACKAGE FOR THE BEACHES AND THE ADJACENT
SHORE TOUCHING COUNTIES. WINDS GUSTING OVER 40 MPH ARE POSSIBLE
THURSDAY. THE WINDS WILL REACH THESE HIGHER GUSTS FIRST OVER THE
SOUTHERN AREAS AND THEN MOVE NORTHWARD BY THE AFTERNOON.
RAINFALL STORM TOTALS WILL RANGE FROM AROUND A QUARTER INCH
FURTHEST NORTH OVER THE SOUTHERN POCONOS...TO AROUND 2.0 TO 3.0
INCHES AT THE SHORE. THE DELAWARE VALLEY AND PHILADELPHIA WILL
PROBABLY HAVE TOTALS 1.5 TO 2.0 INCHES WITH THE EVENT. MOST
RIVERS AND STREAMS ARE RUNNING LOW AND WITH THE DRY STRETCH
RECENTLY, NO FLOODING PROBLEMS ARE EXPECTED. THERE IS THE
POSSIBILITY OF POOR DRAINAGE FLOODING WITH ANY HEAVIER RAINFALL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE WEATHER FOR THE BEGINNING OF THE LONGER TERM IS FAIRLY
UNSETTLED WITH ANOTHER LOW, WHICH MAY ACQUIRE TROPICAL
CHARACTERISTICS, MOVING NORTHWARD WELL OFF THE EAST COAST THIS
WEEKEND. OUR AREA WILL REMAIN UNDER AN UPPER TROUGH AND THE
LINGERING MOISTURE AND CIRCULATION FROM THE SYSTEM IN THE SHORT
TERM. PLENTY OF CLOUDS ARE EXPECTED SATURDAY ALONG WITH MAINLY
MORNING SHOWERS.
CONDITIONS WILL IMPROVE SUNDAY AND THE BEST WEATHER OF THE LONGER
TERM WILL BE FROM SUNDAY AFTERNOON THROUGH MONDAY NIGHT.
TEMPERATURES WILL BE SEVERAL DEGREES ABOVE NORMAL SUNDAY AND
MONDAY. ANOTHER LOW WILL ARRIVE WITH SHOWERS TUESDAY AND WEDNESDAY
NEXT WEEK. CHANCE POPS ARE IN THE GRIDS FOR THESE PERIODS.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONDITIONS WERE VFR AT ALL EIGHT OF OUR TAF SITES AT MID AFTERNOON
AND THAT SHOULD CONTINUE TO BE THE CASE INTO THURSDAY MORNING.
THERE WAS A NORTHEAST WIND AT ALL LOCATIONS. IT WAS RUNNING AROUND
10 KNOTS AT KRDG, KABE, KTTN AND KPNE. IT WAS AROUND 12 TO 14 KNOTS
AT KPHL AND KILG, WITH GUSTS NEAR 20 KNOTS. WIND SPEEDS WERE FROM
15 TO 18 KNOTS AT KMIV AND KACY WITH GUSTS INTO THE LOWER AND MIDDLE
20S. THE WIND SPEEDS SHOULD CHANGE LITTLE DURING THE BALANCE OF THE
AFTERNOON, POSSIBLY DROPPING OFF A FEW KNOTS FOR EARLY TONIGHT
BEFORE INCREASING AGAIN LATE TONIGHT.
FOR THURSDAY MORNING, RAIN WILL SPREAD UP INTO OUR REGION FROM THE
SOUTH. THE RAIN IS FORECAST TO REACH KACY AROUND 1400Z, KPHL ABOUT
1600Z, AND KABE AND KRDG AFTER 1800Z. INITIALLY, CONDITIONS SHOULD
REMAIN VFR DURING THE FIRST TWO OR THREE HOURS OF THE RAIN EVENT
BEFORE LOWERING INTO THE MVFR CATEGORY. CONDITIONS WILL DROP
FURTHER DURING THE AFTERNOON.
THE NORTHEAST WIND IS EXPECTED TO INCREASE ON THURSDAY MORNING, WITH
GUSTS UP TO 30 TO 40 KNOTS ON THE COASTAL PLAIN. LOWER GUSTS,
AROUND 20 KNOTS, ARE ANTICIPATED FOR KABE AND KRDG.
OUTLOOK...
RAIN AND LOW CONDITIONS ARE EXPECTED FOR THURSDAY NIGHT, FRIDAY AND
FRIDAY NIGHT. A CHANCE OF RAIN WILL CONTINUE INTO THE WEEKEND. DRY
WEATHER AND IMPROVING CONDITIONS ARE FORECAST FOR MONDAY.
&&
.MARINE...
LOW PRESSURE, LOCATED OFF THE COAST OF THE CAROLINAS THIS AFTERNOON,
WILL STRENGTHEN AS IT MOVES TO THE NORTHWEST. THE LOW IS FORECAST
TO MOVE INLAND ON THURSDAY NIGHT. MEANWHILE, ANOTHER LOW THAT WAS
LOCATED NEAR HISPANIOLA, WILL MOVE TO THE NORTH. BOTH LOWS ARE
EXPECTED TO HAVE AN IMPACT ON THE WEATHER IN THE NORTHEASTERN UNITED
STATES INTO THE WEEKEND. WEAK HIGH PRESSURE MAY BUILD IN FROM THE
WEST FOR THE EARLY PART OF THE NEW WEEK.
THE STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO OUR NORTH AND
THE LOW OFF THE CAROLINA COAST WILL KEEP A STRONG NORTHEAST FLOW
OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE THROUGH THURSDAY,
WITH THE FLOW BEGINNING TO WEAKEN ON THURSDAY NIGHT.
WITH THE STRONG NORTHEAST FLOW, WE HAVE DECIDED TO SIMPLY GO WITH A
GALE WARNING FOR OUR COASTAL WATERS AND FOR DELAWARE BAY FOR TONIGHT
AND THURSDAY. WAVES ON OUR OCEAN WATERS WERE IN THE 8 TO 12 FOOT
RANGE AT MID AFTERNOON. WAVE HEIGHTS MAY INCREASE INTO THE 10 TO 15
FOOT RANGE FOR THURSDAY.
AS THE PRESSURE GRADIENT BEGINS TO RELAX, WIND SPEEDS AND WAVE
HEIGHTS WILL GRADUALLY DECREASE ON THURSDAY NIGHT AND FRIDAY, AND
INTO THE COMING WEEKEND.
RIP CURRENTS...
THERE WILL CONTINUE TO BE A HIGH RISK FOR RIP CURRENTS INTO
THURSDAY. THE SITUATION WILL BE COVERED BY A HIGH SURF ADVISORY,
WITH WAVES ALONG THE COASTS OF NEW JERSEY AND DELAWARE EXPECTED TO
BREAK IN THE 6 TO 8 FOOT RANGE. A FAIR AMOUNT OF BEACH EROSION IS
ANTICIPATED, AS WELL.
&&
.TIDES/COASTAL FLOODING...
WE WILL CONTINUE THE COASTAL FLOOD WATCH FOR THE AREAS WHERE IT IS
ALREADY IN EFFECT. IT NOW APPEARS AS THOUGH WIDESPREAD MINOR TIDAL
FLOODING WILL OCCUR ALONG THE COASTS OF NEW JERSEY AND DELAWARE,
ALONG DELAWARE BAY, AND ON THE TIDAL DELAWARE RIVER DURING THE HIGH
TIDE CYCLE FROM LATE THURSDAY AFTERNOON INTO EARLY THURSDAY NIGHT.
THERE COULD BE ISOLATED MODERATE FLOODING. AS A RESULT, THE WATCH
MAY EVENTUALLY BE REPLACED BY AN ADVISORY AND EXTENDED TO COVER THE
NORTHERN PART OF THE NEW JERSEY COAST. WE HAVE DECIDED TO REMOVE
BUCKS COUNTY FROM THE ADVISORY BEING THAT ANY EFFECTS ON THE TIDAL
DELAWARE RIVER IN BUCKS COUNTY SHOULD BE MINIMAL.
WHILE TIDAL DEPARTURES WILL ALSO INCREASE ON CHESAPEAKE BAY, THE
WATER LEVELS ARE NOT EXPECTED TO CAUSE ANY PROBLEMS ON THE UPPER
PART OF THE EASTERN SHORE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT FOR PAZ069>071.
NJ...WIND ADVISORY FROM 6 AM TO 6 PM EDT THURSDAY FOR NJZ013-014-
020>027.
COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR NJZ021>025.
COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT FOR NJZ016>019.
DE...WIND ADVISORY FROM 6 AM TO 6 PM EDT THURSDAY FOR DEZ002>004.
COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR DEZ002>004.
COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT FOR DEZ001.
MD...NONE.
MARINE...GALE WARNING UNTIL 8 PM EDT THURSDAY FOR ANZ431-452>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ430.
&&
SYNOPSIS...OHARA
NEAR TERM...OHARA
SHORT TERM...OHARA
LONG TERM...OHARA
AVIATION...IOVINO
MARINE...IOVINO
TIDES/COASTAL FLOODING...IOVINOHazardous weather outlook, Sep 24, 3:55 PM EDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 PM EDT WED SEP 24 2008 NJZ001-007>010-PAZ054-055-060>062-067-068-252000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY- 355 PM EDT WED SEP 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING GUSTY WINDS AND STEADY RAINS TO THE REGION THURSDAY AFTERNOON THROUGH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF RAINFALL TOTALS OR WIND GUSTS ARE APPRECIATED. DEZ001-NJZ016>019-PAZ070-071-252000- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 355 PM EDT WED SEP 24 2008 ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING GUSTY WINDS AND STEADY RAINS TO THE REGION THURSDAY INTO EARLY SATURDAY. AREAS SUSCEPTIBLE TO TIDAL FLOODING ALONG THE DELAWARE RIVER MAY EXPERIENCE FLOODING THURSDAY EVENING AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WIND GUSTS, RAINFALL TOTALS OR TIDAL FLOODING WILL BE APPRECIATED. PAZ069-252000- BUCKS- 355 PM EDT WED SEP 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING GUSTY WINDS AND STEADY RAIN TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WIND GUSTS OR RAINFALL TOTALS WILL BE APPRECIATED. NJZ013-020-027-252000- WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 355 PM EDT WED SEP 24 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING STRONG GUSTY WINDS AND STEADY RAIN TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WIND GUSTS AND RAINFALL TOTALS WILL BE APPRECIATED. MDZ008-012-015-019-020-NJZ012-015-252000- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-MERCER- 355 PM EDT WED SEP 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING GUSTY WINDS AND STEADY RAINS TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WIND GUSTS AND RAINFALL TOTALS WILL BE APPRECIATED. DEZ002-003-NJZ021>023-252000- KENT-INLAND SUSSEX-CUMBERLAND-ATLANTIC-CAPE MAY- 355 PM EDT WED SEP 24 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD WATCH. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING GUSTY WINDS AND STEADY RAINS TO THE REGION THURSDAY INTO EARLY SATURDAY. AREAS SUSCEPTIBLE TO TIDAL FLOODING ALONG THE OCEAN FRONT AND DELAWARE BAY MAY EXPERIENCE FLOODING THURSDAY EVENING AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WIND GUSTS, RAINFALL TOTALS OR TIDAL FLOODING WILL BE APPRECIATED. NJZ014-026-252000- EASTERN MONMOUTH-COASTAL OCEAN- 355 PM EDT WED SEP 24 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING STRONG GUSTY WINDS AND STEADY RAINS TO THE REGION THURSDAY INTO EARLY SATURDAY. ALSO, AN ENHANCED RIP CURRENT RISK SHOULD EXIST THROUGHOUT THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WIND GUSTS AND RAINFALL TOTALS WILL BE APPRECIATED. DEZ004-NJZ024-025-252000- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 355 PM EDT WED SEP 24 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD WATCH. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING STRONG GUSTY WINDS AND STEADY RAINS TO THE REGION THURSDAY INTO EARLY SATURDAY. THE POSSIBILITY FOR SOME TIDAL FLOODING EXISTS THURSDAY EVENING ALONG THE COASTAL AREAS AND BACK BAYS. ALSO, AN ENHANCED RIP CURRENT RISK SHOULD EXIST THROUGHOUT THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WIND GUSTS, RAINFALL TOTALS OR TIDAL FLOODING WILL BE APPRECIATED. ANZ431-452>455-252000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 PM EDT WED SEP 24 2008 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING STRONG GUSTY WINDS AND STEADY RAINS TO THE REGION THURSDAY INTO EARLY SATURDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450-451-252000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 355 PM EDT WED SEP 24 2008 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SMALL CRAFT ADVISORY. GALE WATCH. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING STRONG GUSTY WINDS AND STEADY RAINS TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-252000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 355 PM EDT WED SEP 24 2008 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. A LOW PRESSURE SYSTEM DEVELOPING OFF THE EAST COAST WILL BRING STRONG GUSTY WINDS AND STEADY RAINS TO THE REGION THURSDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 4:44 AM EDT | Coastal Flood Warning | PHI | Atlantic, Cape May, Cumberland | 16 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2008Coastal Flood Advisories in Pennsylvania, 2008Every coastal flood advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.